Star-autonomous functor categories

Jeff Egger

We construct a star-autonomous structure on the functor category $K^J$, where $J$ is small, $K$ is small-complete, and both are star-autonomous. A weaker result, that $K^J$ admits a linear distributive structure, is also shown under weaker hypotheses. The latter leads to a deeper understanding of the notion of linear functor.

Keywords: Linear distributive categories, star-autonomous categories, functor categories

2000 MSC: 18D10,18D15

Theory and Applications of Categories, Vol. 20, 2008, No. 11, pp 307-333.

TAC Home